# SDR COMA0460654

- Difficulty date: November 25, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,030 hours, 18,160 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Part serial: 6680
- Condition: Malfunctioned
- Location: Rt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5454 - FLAPS FAILED CAUTION MESSAGE.  REPLACED THE RT INBD FLAP ACTUATORS.
